Taking the multivitamin powder gives me a headache, nausea, and dizziness. What can I do?
A few minutes after ingesting the multivitamin powder, I experience headache, nausea, and dizziness. I've tried taking very small amounts and taking it with food, neither of which help. Some other multivitamin compounds have a similar effect. The rest of the S.H.I.N.E. protocol improves my symptoms tremendously! What can I do?
I am deeply grateful for your dedication to patient wellness for so many years. Thank you!
Since all of the nutrients in the multivitamin powder are needed for health, when this happens, it suggests sensitivities to essential nutrients, and these sensitivities can actually contribute to CFS/FMS. In these cases, I recommend desensitization with a special technique called NAET. See www.NAET.com for more info and to find a practitioner near you (if you have several, ask around at your local health food stores to see which has the best reputation). Expect to go in for at least 15 to 25 sessions (easy sessions). This can often result in a marked decrease in the CFS/FMS as well.
Love and blessings,
Jacob Teitelbaum, M.D. is one of the world's leading integrative medical authorities on fibromyalgia and chronic fatigue. He is the lead author of eight research studies on their effective treatments, and has published numerous health & wellness books, including the bestseller on fibromyalgia From Fatigued to Fantastic! and The Fatigue and Fibromyalgia Solution. Dr. Teitelbaum is one of the most frequently quoted fibromyalgia experts in the world and appears often as a guest on news and talk shows nationwide including Good Morning America, The Dr. Oz Show, Oprah & Friends, CNN, and Fox News Health.